# SDR ASAA2013013193795

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,146 hours, 6,085 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

T/R UNIT LIGHT ILLUMINATED.  PERFORMED T/R UNIT LIGHT FAULT ISOLATION IAW FIM TASK 24-31, TASK 826.  FOUND TRU 1, TRU 2, TRU 3 C/B OPEN, CLOSED C/BS AS REQUIRED, PERFORMED OPS CHECK, T/R UNIT LIGHT EXTINGUISHED, OPS CHECK NORMAL, NO HISTORY PAST 30 DAYS.
